MODNET
Research Training Network in Model Theory
Publications > Preprint server > Preprint Number 438

Preprint Number 438

Previous Next Preprint server


438. Salma Kuhlmann, Ahuva C. Shkop
A Note on Schanuel's Conjectures for Exponential Fields
E-mail:

Submission date: 3 April 2012

Abstract:

We apply a result of J. Ax [On Schanuel's Conjectures, Annals of Mathematics 93 (1971), 252-268] to differential valued exponential fields. In particular, we establish Schanuel's conjecture regarding the transcendence degree of subfields of the Logarithmic-Exponential series field [Logarithmic-Exponential series by L. van den Dies, A. Macintyre, and D. Marker, Ann. Pure Appl. Logic 111 (2001), 61-113.]

Mathematics Subject Classification:

Keywords and phrases:

Full text arXiv 1204.0498: pdf, ps.


Last updated: April 17 2012 21:55 Please send your corrections to: